# SDR COMA0570130

- Difficulty date: January 17, 2006
- Submitted: January 19, 2006
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 8,713 hours, 6,715 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5683 - LT ENGINE BLEED CAUTION.  SYSTEM CHECKS WERE SATISFACTORY.
